Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 30, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 2, 2016, 9:25 PM CDT. It took effect at Apr 3, 2016, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 9:25 PM CDT (02:25 UTC)
- In effect from
- Apr 3, 2016, 10:00 AM CDT
- Expired
- Apr 3, 2016, 6:59 PM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
909 WHUS73 KMKX 030225 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CDT SAT APR 2 2016 ...BREEZY SOUTHERLY WINDS SUNDAY... .ANOTHER ROUND OF GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP SUNDAY MORNING AND CONTINUE INTO THE AFTERNOON...AS STRONG LOW PRESSURE TRACKS FROM MINNESOTA INTO SOUTHERN WISCONSIN. AFTER THE PASSAGE OF THE LOW AND ITS COLD FRONT...BRISK AND GUSTY NORTHERLY WINDS ARE EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. THE NORTH WINDS WILL GENERATE HIGH WAVE HEIGHTS. THUS ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR SUNDAY NIGHT INTO MONDAY MORNING. LMZ644>646-031030- /O.EXP.KMKX.GL.W.0008.000000T0000Z-160403T0200Z/ /O.NEW.KMKX.SC.Y.0030.160403T1500Z-160403T2300Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT SUNDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST WIND 15 TO 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS. HIGHEST WIND GUSTS SOUTH OF MILWAUKEE. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-030330- /O.EXP.KMKX.GL.W.0008.000000T0000Z-160403T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 925 PM CDT SAT APR 2 2016 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED THE REMAINDER OF THE EVENING. $$ WWW.WEATHER.GOV/MKX MG
4 follow-up statements
103 WHUS73 KMKX 030913 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 413 AM CDT SUN APR 3 2016 ...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED TODAY AND TONIGHT... .ANOTHER ROUND OF GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP THIS MORNING AND CONTINUE INTO THE AFTERNOON...AS STRONG LOW PRESSURE TRACKS FROM MINNESOTA INTO SOUTHERN WISCONSIN. AFTER THE PASSAGE OF THE LOW AND ITS COLD FRONT...BRISK AND GUSTY NORTHERLY WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING. THE NORTH WINDS WILL GENERATE HIGH WAVE. THE STRONGEST WINDS ARE EXPECTED LATER THIS MORNING AND AFTERNOON SOUTH OF WIND POINT. THE SMALL CRAFT ADVISORY HAS BEEN UPGRADED TO A GALE WARNING IN THIS AREA. A SMALL CRAFT ADVISORY REMAINS IN EFFECT NORTH OF THIS AREA TO PORT WASHINGTON TODAY AND INCLUDES THE AREA FROM PORT WASHINGTON TO SHEBOYGAN TONIGHT INTO MONDAY MORNING. LMZ646-031715- /O.UPG.KMKX.SC.Y.0030.160403T1500Z-160403T2300Z/ /O.NEW.KMKX.GL.W.0009.160403T1500Z-160404T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 413 AM CDT SUN APR 3 2016 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHEAST WINDS INCREASING TO 20 TO 30 KNOTS LATER THIS MORNING WITH GUSTS TO 35 KNOTS THIS AFTERNOON. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-031715- /O.NEW.KMKX.SC.Y.0031.160404T0000Z-160404T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- 413 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT MONDAY. * WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-031715- /O.EXT.KMKX.SC.Y.0030.160403T1500Z-160404T1400Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 413 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 AM CDT MONDAY. * WINDS: SOUTH TO SOUTHEAST WIND INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. WINDS TURNING TO THE NORTH TO NORTHEAST THIS EVENING. * WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
327 WHUS73 KMKX 031507 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 AM CDT SUN APR 3 2016 ...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED TODAY AND TONIGHT... .ANOTHER ROUND OF GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO THE AFTERNOON...AS STRONG LOW PRESSURE TRACKS FROM MINNESOTA INTO SOUTHERN WISCONSIN. AFTER THE PASSAGE OF THE LOW AND ITS COLD FRONT...BRISK AND GUSTY NORTHERLY WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING. THE NORTH WINDS WILL GENERATE HIGH WAVES. THE STRONGEST WINDS ARE EXPECTED LATE THIS MORNING AND AFTERNOON SOUTH OF WIND POINT. A GALE WARNING IS IN EFFECT FOR THIS AREA. A SMALL CRAFT ADVISORY REMAINS IN EFFECT NORTH OF THIS AREA TO PORT WASHINGTON TODAY AND INCLUDES THE AREA FROM PORT WASHINGTON TO SHEBOYGAN TONIGHT INTO MONDAY MORNING. LMZ646-032315- /O.CON.KMKX.GL.W.0009.000000T0000Z-160404T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1007 AM CDT SUN APR 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS LATE THIS MORNING WITH GUSTS TO 35 KNOTS THIS AFTERNOON. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644-645-032315- /O.CON.KMKX.SC.Y.0030.000000T0000Z-160404T1400Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 1007 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY... * WINDS: SOUTH TO SOUTHEAST WIND 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. WINDS TURNING TO THE NORTH TO NORTHEAST THIS EVENING. * WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-032315- /O.CON.KMKX.SC.Y.0031.160404T0000Z-160404T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1007 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM CDT MONDAY... * WINDS: SOUTH 10 TO 20 KNOTS...BACKING EAST LATE IN THE AFTERNOON...THEN NORTH TO NORTHEAST 15 TO 25 KNOTS THIS EVENING WITH A FEW GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
261 WHUS73 KMKX 032052 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 PM CDT SUN APR 3 2016 ...CONTINUED BLUSTERY WINDS TONIGHT INTO MONDAY MORNING... .GUSTY SOUTHWEST WINDS ACROSS THE SOUTHERN MARINE ZONES AND SOUTHEAST WINDS ACROSS THE NORTHERN ZONES WILL CONTINUE INTO LATE AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. AFTER THE PASSAGE OF THE COLD FRONT...BRISK AND GUSTY NORTHERLY WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING. THE NORTH WINDS WILL GENERATE HIGH WAVES. LMZ646-040000- /O.CON.KMKX.GL.W.0009.000000T0000Z-160404T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 352 PM CDT SUN APR 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS VEERING NORTH THIS EVENING AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ644-645-040500- /O.EXT.KMKX.SC.Y.0030.000000T0000Z-160404T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 352 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS VEERING NORTH THIS EVENING AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-040500- /O.EXT.KMKX.SC.Y.0031.160403T2052Z-160404T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 352 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BACKING NORTH LATE AFTERNOON AND EARLY EVENING. * WAVES: BUILDING TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
046 WHUS73 KMKX 032359 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 659 PM CDT SUN APR 3 2016 ...BRISK NORTHERLY WINDS AND HIGH WAVES BEGINNING THIS EVENING... .A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS THE WESTERN SHORE OF LAKE MICHIGAN EARLY THIS EVENING. WESTERLY WINDS WILL ABRUPTLY TURN NORTH AND BECOME GUSTY...WITH BUILDING WAVES. THE BRISK NORTHERLY WINDS AND HIGH WAVES WILL CONTINUE THROUGH MONDAY MORNING BEFORE GRADUALLY DIMINISHING MONDAY AFTERNOON. LMZ646-040800- /O.EXP.KMKX.GL.W.0009.000000T0000Z-160404T0000Z/ /O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/ WIND POINT WI TO WINTHROP HARBOR IL- 659 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... ...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. THE GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS EARLY THEN VEERING NORTH TO NORTHEAST 15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644-645-040800- /O.CAN.KMKX.SC.Y.0030.000000T0000Z-160404T1800Z/ /O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 659 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS BACKING NORTH LATE TONIGHT. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-040800- /O.CAN.KMKX.SC.Y.0031.000000T0000Z-160404T1800Z/ /O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 659 PM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS BACKING NORTH LATE TONIGHT. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:38 PM CDT, 5 hours 47 minutes earlier.
Area forecast discussion, Apr 2, 3:38 PM CDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SAT APR 2 2016
.TONIGHT AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
SNOW SHOWERS WILL WIND DOWN THIS AFTERNOON...COMING TO AN END BY
EVENING. SKIES WILL TURN MOSTLY CLEAR THIS EVENING...WITH MID/HIGH
LEVEL CLOUDS ARRIVING FROM THE NORTHWEST LATER IN THE NIGHT AS
ANOTHER LOW APPROACHES.
STILL SEEING SOME PRETTY GUSTY WINDS OUT THERE THIS AFTERNOON...SO
WILL LET THE WIND ADVISORY CONTINUE WITH EXPIRATION TIME OF 7 PM.
IT SHOULD REMAIN DRY THROUGH THE NIGHT. COULD SEE SOME LIGHT SNOW
TRANSITIONING TO RAIN ACROSS ROUGHLY THE NORTH HALF OF THE FORECAST
AREA SUNDAY MORNING AS BAROCLINIC ZONE TIGHTENS ACROSS THE REGION.
A FEW RAIN SHOWERS THEN POSSIBLE IN THE AFTERNOON AS THE LOW AND
ASSOCIATED COLD FRONT MOVE INTO THE FORECAST AREA.
TEMPS TOMORROW WILL BE INTERESTING. THE SURFACE WARM FRONT WILL BE
NEAR THE NORTHERN FORECAST AREA BORDER BY EARLY AFTERNOON. THE COLD
FRONT WILL THEN QUICKLY DROP NORTH TO SOUTH THROUGH ABOUT HALF OF
THE FORECAST AREA BY EARLY EVENING. A VERY MILD AIRMASS IS EXPECTED
WITHIN THE WARM SECTOR OF THE LOW...MOVING THROUGH SOUTHERN
WISCONSIN IN A RELATIVELY SHORT AMOUNT OF TIME. THE TIMING OF THE
WARM SECTOR COMBINED WITH BEST HOURS FOR DAYTIME HEATING SHOULD
ALLOW FOR SOME 60S IN THE SOUTHWEST FORECAST AREA.
CLOUDS...SHOWERS...AND THE EARLIER ARRIVAL OF THE COLD FRONT WILL
INHIBIT TEMPS TOWARD THE NORTHEAST. HAVE ABOUT A 25 DEGREE SPREAD
IN HIGH TEMPS ACROSS THE FORECAST AREA. THEREFORE...A RELATIVELY
SMALL VARIATION IN THE LOW TRACK COULD HAVE A FAIRLY BIG IMPACT ON
TEMPS...ESPECIALLY IN THE TRANSITION ZONE BETWEEN THE WARMEST AND
COOLEST TEMPS.
IT WILL BE PRETTY BREEZY TOMORROW...PARTICULARLY DEEPER IN THE
WARM SECTOR ACROSS THE SOUTHERN FORECAST AREA WHERE THERE WILL BE
BETTER MIXING TO TAP THE HIGHER WINDS ALOFT.
.SUNDAY NIGHT THROUGH MONDAY NIGHT...FORECAST CONFIDENCE MEDIUM
PCPN MOVES EAST WITH SURFACE LOW SUNDAY EVENING AS SERIES OF VORT
MAXIMA SWEEP ACROSS THE STATE SUNDAY NIGHT INTO MONDAY...DROPPING
INTO THE BASE OF A 500 MB TROUGH THAT SWINGS ACROSS WISCONSIN MONDAY
MORNING AND DEEPENS OVER THE EASTERN GREAT LAKES MONDAY
AFTERNOON/EVENING. LITTLE MOISTURE AND FORCING WITH THESE MAXIMA SO
TROUGH PASSAGE SHOULD BE DRY.
DRY WEATHER THROUGH MONDAY NIGHT AS SURFACE HIGH BUILDS DOWN BEHIND
THE LOW SUNDAY NIGHT WITH COLD AIR ADVECTION BRINGING -5C TO -7C 925
MB TEMPERATURES ACROSS SRN WI BY 12Z MONDAY BEFORE MODIFYING
UPWARD...TO VARYING DEGREES DEPENDING ON THE MODEL...BY 00Z TUESDAY.
FAVORABLE DELTA T/S OVER THE LAKE AND NE WINDS UP TO 3K FEET
INDICATE POTENTIAL FOR LAKE EFFECT SNOW/FLURRIES BUT SOUNDINGS SHOW
LITTLE CLOUD DEPTH SO WILL LEAVE OUT FOR NOW.
LOWS SUNDAY NIGHT IN THE 20S WITH A FEW 30S RIGHT ALONG THE LAKE AND
IN THE FAR WEST. HIGHS MONDAY IN THE LOW TO MID 40S SW HALF...WITH
THE COOL NE WINDS HOLDING READINGS IN THE MID-UPPER 30S IN THE NE
HALF. LOWS TUESDAY WILL DIP INTO THE MID-UPPER 20S WITH THE HIGH
SLOWLY SHIFTING TO THE EAST OVERNIGHT.
.TUESDAY AND TUESDAY NIGHT...FORECAST CONFIDENCE MEDIUM
PRECIPITATION...INITIALLY IN THE FORM OF LIGHT SNOW MOVES INTO
WESTERN WISCONSIN TUESDAY MORNING WITH ISENTROPIC LIFT ASSOCIATED
WITH FOCUSED WARM ADVECTION AHEAD OF DEEPENING 500 MB TROUGH. NAM A
LITTLE SLOWER WITH WAVE AND LIFT BUT MAJORITY OF MODELS BRING PCPN
INTO AREAS WEST OF MADISON BETWEEN 12Z AND 18Z...SPREADING EAST
DURING THE AFTERNOON. THERMAL PROFILE WARMS FOR ALL LIQUID PCPN
BY MID-MORNING AND THROUGH THE AFTERNOON.
LIKELY POPS EVERYWHERE TUESDAY EVENING WITH THE WARM ADVECTION AND
OVERNIGHT WITH STRENGTHENING FRONTOGENETIC RESPONSE TO APPROACHING
TROUGH AND SURFACE LOW. DIFFERENCES IN LOCATION AND STRUCTURE OF
SURFACE LOW LEAD TO SOME PRECIPITATION TYPE DIFFERENCES BUT OVERALL
LOOKS TO BE MAINLY RAIN TUESDAY NIGHT WITH POSSIBLY SOME SNOW MIXING
IN ACROSS THE FAR NORTH AS PROFILES DIP BELOW FREEZING AT TIMES.
.LONG TERM...WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE MEDIUM
MODELS LESS AMPLIFIED AND A BIT MORE PROGRESSIVE THAN 24 HOURS AGO
WITH TROUGH OVER THE CENTRAL U.S. IN SPITE OF SOME SURFACE LOW TRACK
DIFFERENCES ACROSS WISCONSIN...LAYER MAX TEMPERATURE FORECASTS AND
FORECAST SOUNDINGS INDICATE ALL RAIN FOR SOUTHERN WISCONSIN
WEDNESDAY AS LOW TRACKS ACROSS SRN WI/NRN IL. CONSENSUS TRACK BRINGS
BLENDED HIGH TEMPS REACHING THE LOW TO MID 50S. COULD SEE A MIX OR
ALL SNOW IN THE DEFORMATION BAND THAT DROPS THROUGH WEDNESDAY NIGHT
WITH LOWS IN THE LOW 30S BUT ONLY LIGHT ACCUMULATIONS EXPECTED.
TRAILING SECONDARY SHORT WAVES DROPPING DOWN THE WESTERN FLANK OF
THE 500 MB TROUGH THURSDAY AND THURSDAY NIGHT KEEP LOW CHANCE POPS
IN THE FORECAST. DRY WEATHER FRIDAY AS CYCLONIC FLOW SHIFTS EAST
WITH TROUGH AND A WEAK RIDGE OF SURFACE HIGH PRESSURE MOVES IN.
AGAIN TIMING DIFFERENCES WITH THE NEXT WAVE AND ASSOCIATED SURFACE
LOW LEAD TO SLIGHT CHANCE POPS FOR SATURDAY...THOUGH NOW THAT LATEST
ECMWF IS LOOKING SIMILAR TO 12Z GFS...ALTHOUGH 12-18 HOURS
SLOWER...WOULD MEAN THE BETTER PCPN POTENTIAL WOULD BE ORIENTED
DIFFERENTLY THAN THE CURRENT CONSENSUS BLEND WOULD INDICATE. WILL
AWAIT BETTER CONTINUITY BEFORE MAKING CHANGES.
&&
.AVIATION/00Z TAFS/...
SNOW SHOWERS WILL COME TO AN END BY EVENING. DRY WEATHER IS THEN
EXPECTED OVERNIGHT. SKIES WILL CLEAR OUT THIS EVENING AS THE
NORTHERN PERIPHERY OF HIGH PRESSURE BRIEFLY SLIDES THROUGH. SHOULD
SEE INCREASING MID/HIGH LEVEL CLOUDS LATER IN THE NIGHT.
MAY SEE A LITTLE LIGHT SNOW TRANSITION TO RAIN TOMORROW
MORNING...WITH A FEW RAIN SHOWERS IN THE AFTERNOON. BEST CHANCE FOR
PRECIP WILL BE NORTH OF MADISON AND MILWAUKEE.
IT WILL BE BREEZY TOMORROW...PARTICULARLY ACROSS THE SOUTHERN HALF
OF THE FORECAST AREA. EXPECT A QUICK WIND SHIFT FROM SOUTH/SOUTHWEST
TO NORTH/NORTHEAST AS THE COLD FRONT DROPS SOUTHWARD FROM MID
AFTERNOON TO EARLY EVENING. WILL LIKELY SEE LOWER CIGS ARRIVE
BEHIND THE FRONT.
&&
.MARINE...
THE GALE WARNING WILL CONTINUE INTO THE EVENING HOURS. WILL LEAVE
02Z EXPIRATION TIME AS IS FOR NOW. MAY BE A SMALL WINDOW OF TIME
THROUGH LATE EVENING FOR A SMALL CRAFT ADVISORY...DEPENDING ON HOW
QUICKLY WINDS EASE.
SMALL CRAFT ADVISORY WINDS ARE EXPECTED SUNDAY...MAINLY FROM AROUND
NORTH POINT LIGHT SOUTHWARD DUE TO BREEZY SOUTH/SOUTHWEST WINDS. A
COLD FRONT WILL THEN BRING GUSTY NORTH/NORTHEAST WINDS AND HIGHER
WAVES SUNDAY NIGHT...SO EXPECTING A SMALL CRAFT ADVISORY WILL BE
NEEDED FOR ALL MARINE ZONES FOR THIS PERIOD.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ046-047-051-052-
056>060-062>072.
LM...GALE WARNING UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646.
&&
TONIGHT/SUNDAY AND AVIATION/MARINE...DDV
SUNDAY NIGHT THROUGH SATURDAY...REMHazardous weather outlook, Apr 2, 6:45 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 PM CDT SAT APR 2 2016 WIZ046-047-051-052-056>060-062>072-032345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 645 PM CDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT GUSTY WINDS ACROSS SOUTHERN WISCONSIN THIS EVENING WILL DECREASE AS LOW PRESSURE MOVES AWAY FROM THE AREA TONIGHT. THE FOX RIVER AT BERLIN WILL REMAIN IN MINOR FLOOD STAGE. OTHER RIVERS INCLUDING THE ROCK AND WISCONSIN WILL REMAIN ABOVE BANKFULL AT SOME LOCATIONS DUE TO RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. SNOWFALL AND WIND REPORTS WOULD BE APPRECIATED. LMZ643>646-032345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 645 PM CDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT LOOK FOR NORTHWEST WIND GUSTS UP TO 35 KNOTS EARLY THIS EVENING TO SLOWLY EASE BY LATE EVENING AS LOW PRESSURE MOVES AWAY TO THE EAST. A GALE WARNING REMAINS IN EFFECT THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER LOW PRESSURE SYSTEM PASSING THROUGH THE WESTERN GREAT LAKES WILL LIKELY BRING A PERIOD OF SMALL CRAFT ADVISORY LEVEL WINDS AND WAVES TO THE NEAR SHORE WATERS ON SUNDAY INTO SUNDAY NIGHT. HIGHER WINDS AND WAVES ARE POSSIBLE AT TIMES FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM CROSSES THE WESTERN GREAT LAKES REGION. SPM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 2, 4:12 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM NON-TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.19W
04/02/2016 M56 MPH SAUK WI ASOS
ASOS STATION LONE ROCK TRI-COUNTY AIRPORT
/LNR/
1240 PM NON-TSTM WND GST 2 E RACINE 42.73N 87.74W
04/02/2016 M52 MPH LMZ646 WI MESONET
MESONET STATION 2 E RACINE /XRCN/
0237 PM NON-TSTM WND GST 3 NE MAPLE BLUFF 43.14N 89.34W
04/02/2016 M51 MPH DANE WI ASOS
ASOS STATION MADISON DANE COUNTY AIRPORT
/MSN/
1235 PM NON-TSTM WND GST 3 SE LINDEN 42.89N 90.24W
04/02/2016 M51 MPH IOWA WI AWOS
AWOS STATION MINERAL POINT /MRJ/
1207 PM NON-TSTM WND GST 3 N PLEASANT PRAIRIE 42.60N 87.93W
04/02/2016 M49 MPH KENOSHA WI ASOS
ASOS STATION KENOSHA AIRPORT /ENW/
0214 PM NON-TSTM WND GST 2 NNW PARDEEVILLE 43.57N 89.32W
04/02/2016 M47 MPH COLUMBIA WI MESONET
MESONET STATION 2 NNW PARDEEVILLE /PEEW3/
1145 AM NON-TSTM WND GST 5 SSW JANESVILLE 42.62N 89.04W
04/02/2016 M47 MPH ROCK WI AWOS
AWOS STATION JANESVILLE / ROCK CO ARPT /JVL/
0235 PM NON-TSTM WND GST 3 ENE MONROE 42.62N 89.59W
04/02/2016 M47 MPH GREEN WI AWOS
AWOS STATION MONROE /EFT/
0312 PM NON-TSTM WND GST 1 SE ELKHORN 42.66N 88.53W
04/02/2016 M45 MPH WALWORTH WI MESONET
MESONET STATION 1 SE ELKHORN /EKNW3/
0255 PM NON-TSTM WND GST 1 SE REEDSBURG 43.53N 89.98W
04/02/2016 M45 MPH SAUK WI AWOS
AWOS STATION REEDSBURG AIRPORT /C35/
0100 PM NON-TSTM WND GST 1 NE KENOSHA 42.59N 87.81W
04/02/2016 M44 MPH LMZ646 WI MESONET
MESONET STATION KENOSHA LAKESHORE /KNSW3/
0312 PM HIGH SUST WINDS 5 SW KEWASKUM 43.47N 88.30W
04/02/2016 M44 MPH WASHINGTON WI MESONET
MESONET STATION 4 SW KEWASKUM /E7851/
0228 PM NON-TSTM WND GST 4 NW KEKOSKEE 43.57N 88.61W
04/02/2016 M43 MPH DODGE WI MESONET
MESONET STATION 4 NW KEKOSKEE /MAYW3/
0914 AM NON-TSTM WND GST 4 SSW BLACK EARTH 43.08N 89.78W
04/02/2016 M42 MPH DANE WI MESONET
MESONET STATION 4 SW BLACK EARTH /E5990/
0200 PM NON-TSTM WND GST 1 SSW MOUNT HOREB 42.99N 89.75W
04/02/2016 M41 MPH DANE WI MESONET
MESONET STATION 1 SW MOUNT HOREB /MHBW3/
0132 PM NON-TSTM WND GST 3 S EDGERTON 42.79N 89.07W
04/02/2016 M41 MPH ROCK WI MESONET
MESONET STATION 3 S EDGERTON /E5754/
1155 AM NON-TSTM WND GST 2 WNW BURLINGTON 42.69N 88.31W
04/02/2016 M41 MPH RACINE WI AWOS
AWOS STATION BURLINGTON /BUU/
0100 PM HIGH SUST WINDS 11 ENE SHEBOYGAN 43.80N 87.50W
04/02/2016 M40 MPH LMZ669 WI BUOY
BUOY STATION 10 ENE SHEBOYGAN /WDH7556/
0339 PM NON-TSTM WND GST 2 W NORTH BAY 42.76N 87.81W
04/02/2016 M40 MPH RACINE WI ASOS
ASOS STATION RACINE BATTEN AIRPORT /RAC/
0113 PM NON-TSTM WND GST 4 E OXFORD 43.79N 89.48W
04/02/2016 M40 MPH MARQUETTE WI MESONET
MESONET STATION 4 E OXFORD /PAKW3/
0230 PM NON-TSTM WND GST 2 NE MILWAUKEE 43.06N 87.89W
04/02/2016 M40 MPH MILWAUKEE WI MESONET
MESONET STATION 1 NE MILWAUKEE /E0512/
1255 PM NON-TSTM WND GST 1 WNW MIDDLETON 43.11N 89.53W
04/02/2016 M40 MPH DANE WI AWOS
AWOS STATION 1 WNW MIDDLETON /C29/
0932 AM NON-TSTM WND GST 5 SE CROSS PLAINS 43.06N 89.60W
04/02/2016 M40 MPH DANE WI MESONET
MESONET STATION 4 SE CROSS PLAINS /AS276/
0245 PM HIGH SUST WINDS 1 SW MADISON 43.07N 89.41W
04/02/2016 M39 MPH DANE WI MESONET
MESONET STATION 1 WSW MADISON /UWI01/
0335 PM NON-TSTM WND GST 2 SSE WATERTOWN 43.17N 88.72W
04/02/2016 M39 MPH JEFFERSON WI AWOS
AWOS STATION WATERTOWN /RYV/
0327 PM NON-TSTM WND GST 2 W CUDAHY 42.95N 87.90W
04/02/2016 M39 MPH MILWAUKEE WI ASOS
ASOS STATION MILWAUKEE GEN MITCHELL ARPT
/MKE/
0219 PM NON-TSTM WND GST 2 WSW FOND DU LAC 43.77N 88.49W
04/02/2016 M39 MPH FOND DU LAC WI ASOS
ASOS STATION FOND DU LAC AIRPORT /FLD/
0336 PM NON-TSTM WND GST 2 ENE TWIN LAKES 42.53N 88.22W
04/02/2016 M39 MPH KENOSHA WI MESONET
MESONET STATION 2 ENE TWIN LAKES /D6766/
1006 AM NON-TSTM WND GST 1 WSW ARLINGTON 43.34N 89.39W
04/02/2016 M39 MPH COLUMBIA WI MESONET
MESONET STATION ARLINGTON /AR376/
1145 AM NON-TSTM WND GST 2 N WAUKESHA 43.04N 88.23W
04/02/2016 M38 MPH WAUKESHA WI AWOS
AWOS STATION WAUKESHA AIRPORT /UES/
0300 PM NON-TSTM WND GST 1 ESE SHEBOYGAN 43.75N 87.69W
04/02/2016 M38 MPH LMZ643 WI BUOY
BUOY STATION SHEBOYGAN LAKESHORE /SGNW3/
1211 PM NON-TSTM WND GST 4 N DODGEVILLE 43.02N 90.14W
04/02/2016 M38 MPH IOWA WI MESONET
MESONET STATION 4 N DODGEVILLE /DLEW3/
1233 PM NON-TSTM WND GST GENOA CITY 42.50N 88.32W
04/02/2016 M38 MPH WALWORTH WI MESONET
MESONET STATION GENOA CITY /C8307/
0252 PM NON-TSTM WND GST JACKSON 43.32N 88.17W
04/02/2016 M38 MPH WASHINGTON WI MESONET
MESONET STATION JACKSON /AP732/
0320 PM NON-TSTM WND GST 1 WNW JACKSON 43.32N 88.19W
04/02/2016 M37 MPH WASHINGTON WI MESONET
MESONET STATION 1 W JACKSON /JAKW3/
0250 PM NON-TSTM WND GST 3 E WEST BEND 43.42N 88.13W
04/02/2016 M37 MPH WASHINGTON WI AWOS
AWOS STATION WEST BEND MUNICIPAL AIRPORT
/ETB/
0315 PM NON-TSTM WND GST 3 N WEST BARABOO 43.52N 89.77W
04/02/2016 M37 MPH SAUK WI AWOS
AWOS STATION BARABOO /DLL/
0210 PM NON-TSTM WND GST 3 SE EAGLE 42.85N 88.44W
04/02/2016 M37 MPH WAUKESHA WI MESONET
MESONET STATION 2 SE EAGLE /C8077/
0140 PM HIGH SUST WINDS 1 WSW MONROE 42.59N 89.66W
04/02/2016 M35 MPH GREEN WI MESONET
MESONET STATION 1 WSW MONROE /MNRMW/
0329 PM NON-TSTM WND GST 3 SSE WALES 42.97N 88.36W
04/02/2016 M35 MPH WAUKESHA WI MESONET
MESONET STATION 2 SSE WALES /D7830/
0332 PM NON-TSTM WND GST 4 WNW WEST BEND 43.45N 88.26W
04/02/2016 M35 MPH WASHINGTON WI MESONET
MESONET STATION 4 WNW WEST BEND /C9712/
&&
NWS MILWAUKEE/SULLIVAN WI
IRIS SYSTEMLocal storm report, Apr 2, 5:31 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
531 PM CDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM SNOW BELGIUM 43.50N 87.85W
04/02/2016 M3.0 INCH OZAUKEE WI PUBLIC
TOTAL THROUGH 1225 PM.
&&
SPMLocal storm report, Apr 2, 7:32 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
732 PM CDT SAT APR 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 1 SW SHEBOYGAN 43.74N 87.72W
04/02/2016 M3.4 INCH SHEBOYGAN WI CO-OP OBSERVER
2.5 INCHES FROM 8AM THROUGH 12PM. ADDITIONAL
0.9 INCHES AFTER 12PM.
&&
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:13 AM CDT | Gale Warning | MKX | 15 hr | |
| Apr 3, 4:13 AM CDT | Small Craft Advisory | MKX | 15 hr | |
| Apr 3, 6:59 PM CDT | Small Craft Advisory | MKX | 26 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.